MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION LEAD KIT 30CM; DEEP BRAIN STIMULATOR

BOSTON SCIENTIFIC NEUROMODULATION LEAD KIT 30CM; DEEP BRAIN STIMULATOR
Model Number DB-2201-30DC
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: model: db-2201-30dc serial: (b)(4) description: 30 cm twist lead, 0.016 tungsten stylet.
 
Event or Problem Description
A report was received that the patient was admitted due to ongoing headaches increasing in severity and a continued infection at the ipg site following an ipg explant procedure, previously reported in mfr# 3006630150-2018-01150.The patient underwent an explant procedure of the leads and lead extensions, and was then discharged.The patient is recovering and the event is resolving.The event was reported as being causally related to the procedure and hardware, leads and ipg, and not related to the study device stimulation.No device malfunction was suspected.
 
Additional Manufacturer Narrative
Initial mdr should have been (b)(6) 2018 additional suspect medical device components involved in the event: model: nm-3138-55 serial: (b)(4) description: 55 cm 8 contact extension kit no additional information is provided per clinical study protocol.A review of the manufacturing documentation for the devices revealed that no anomalies or deviations potentially related to the event occurred during manufacturing.A review of the sterilization documentation for the devices was found to be satisfactory.
 
Event or Problem Description

Brand Name
LEAD KIT 30CM
Common Device Name
DEEP BRAIN STIMULATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key7487290
Report Number3006630150-2018-01575
Device Sequence Number18871877
Product Code NHL
UDI-Device Identifier08714729836490
UDI-Public08714729836490
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/05/2019
Device Model NumberDB-2201-30DC
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/09/2018
Supplement Date Received by Manufacturer05/31/2018
Initial Report FDA Received Date05/04/2018
Supplement Report FDA Received Date06/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;